# SDR CALA2012100800649

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,846 hours, 15,417 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11111
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICTION FOUND FRAME BS 400 MID FREQ ONLY.  INBD FASTENER NOT EXTENDING INTO RADIUS ACCOMPLISHED REPAIR IAW ECRA 5310-05459.
